Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 37, NWS Omaha, NE

April 14, 2012Johnson County, Pawnee County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 3:32 PM CDT for Johnson County, Pawnee County, Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 3:32 PM CDT (20:32 UTC)
Expired
Apr 14, 2012, 4:00 PM CDT
In force
28 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, NE, Pawnee County, NE

The radar

The Topeka radar (KTWX), 128 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 3:35 PM CDTHAIL 1.59 S Burchard, NEALONG HIGHWAY 99 ON THE NEBRASKA AND KANSAS STATE LINE.
Apr 14, 3:45 PM CDTHAIL 0.88Elk Creek, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:00 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WUUS53 KOAX 142032
SVROAX
NEC097-133-142100-
/O.NEW.KOAX.SV.W.0037.120414T2032Z-120414T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
332 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...
  PAWNEE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 400 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
  LOCATED NEAR SUMMERFIELD...OR 17 MILES NORTHEAST OF MARYSVILLE...
  AND MOVING NORTHEAST AT 65 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PAWNEE CITY...TABLE ROCK...ELK CREEK...BURCHARD AND STEINAUER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY 
EVENING FOR NORTHEASTERN KANSAS...NORTHWESTERN MISSOURI AND 
SOUTHEASTERN NEBRASKA.

LAT...LON 4002 9646 4028 9635 4033 9607 4026 9607
      4026 9601 4017 9601 4000 9628 4000 9645
TIME...MOT...LOC 2030Z 221DEG 55KT 4000 9640 
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD/MAYES
2 follow-up statements
294 
WWUS53 KOAX 142041
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
341 PM CDT SAT APR 14 2012

NEC097-133-142100-
/O.CON.KOAX.SV.W.0037.000000T0000Z-120414T2100Z/
PAWNEE NE-JOHNSON NE-
341 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM 
CDT FOR PAWNEE AND SOUTHEASTERN JOHNSON COUNTIES...

AT 339 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL UP TO PING 
PONG BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM 
WAS LOCATED 7 MILES WEST OF PAWNEE CITY...OR 26 MILES SOUTHEAST OF 
BEATRICE...MOVING NORTHEAST AT 65 MPH. 

AT 335 PM...PING PONG BALL SIZE HAIL WAS REPORTED AT HIGHWAY 99 AND 
THE STATE LINE.

LOCATIONS IMPACTED INCLUDE...
PAWNEE CITY...TABLE ROCK...ELK CREEK...BURCHARD AND STEINAUER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4013 9640 4028 9635 4033 9607 4026 9607
      4026 9601 4017 9601 4006 9621 4005 9635
TIME...MOT...LOC 2039Z 221DEG 55KT 4010 9629 
WIND...HAIL 65MPH 1.50IN

$$

BOUSTEAD/MAYES
657 
WWUS53 KOAX 142101
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 PM CDT SAT APR 14 2012

NEC097-133-142110-
/O.EXP.KOAX.SV.W.0037.000000T0000Z-120414T2100Z/
PAWNEE NE-JOHNSON NE-
401 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE AND SOUTHEASTERN 
JOHNSON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. 

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND 
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.

LAT...LON 4013 9640 4028 9635 4033 9607 4026 9607
      4026 9601 4017 9601 4006 9621 4005 9635
TIME...MOT...LOC 2101Z 221DEG 55KT 4010 9629 

$$

BOUSTEAD/MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:55 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 14, 2:55 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
255 PM CDT SAT APR 14 2012

.DISCUSSION...

SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.

LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.

&&

.AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.

PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

FOBERT/MEYER
Hazardous weather outlook, Apr 14, 11:43 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1143 AM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1143 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN
NEBRASKA AND WESTERN IOWA. THE MAIN THREAT FROM SEVERE THUNDERSTORMS
WILL BE AFTER 3 PM AND BEFORE MIDNIGHT ON SATURDAY NIGHT. THE MAIN
THREAT FROM THESE THUNDERSTORMS WILL BE TORNADOES...VERY LARGE HAIL
AND DAMAGING WINDS.

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
THIS MORNING. THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE
NORTH WITH INDIVIDUAL CELLS TRACKING NORTHEAST WITH LARGE HAIL
BEING THE PRIMARY THREAT.

A MORE POTENT SEVERE WEATHER THREAT IS STILL EXPECTED TO REDEVELOP
THIS AFTERNOON AFTER THE INITIAL MORNING THUNDERSTORMS MOVE OUT OF
THE AREA. THESE THUNDERSTORMS ARE FIRST EXPECTED TO DEVELOP OVER
CENTRAL NEBRASKA AND MOVE NORTHEAST ACROSS EASTERN NEBRASKA AND
WESTERN IOWA THROUGH THE LATE AFTERNOON AND EVENING. AS WARM AND
MOIST AIR RETURNS TO THE AREA...THE ATMOSPHERE WILL BE STRONGLY
UNSTABLE...THIS ALONG WITH VERY STRONG WIND SHEAR WILL COMBINE TO
PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING VERY LARGE HAIL...
DAMAGING WINDS AND THE POTENTIAL FOR STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW THUNDERSTORMS MAY OCCUR SUNDAY MORNING...ON TUESDAY INTO
TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS
AFTERNOON AND EVENING.

In the hours before

Special weather statement, Apr 14, 2:20 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
220 PM CDT SAT APR 14 2012

NEZ078-088-141945-
JEFFERSON NE-SALINE NE-
220 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SALINE COUNTIES
UNTIL 245 PM CDT...

AT 218 PM CDT...STORM WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM NEAR FAIRBURY...OR 25 MILES WEST OF BEATRICE...MOVING
NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIRBURY...DE WITT...PLYMOUTH...WESTERN...DAYKIN...TOBIAS...JANSEN...
SWANTON AND HARBINE.

THIS INCLUDES HIGHWAY 136 BETWEEN MILE MARKERS 141 AND 166.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4013 9736 4045 9737 4044 9692 4013 9691
TIME...MOT...LOC 1918Z 209DEG 53KT 4023 9722

ZAPOTOCNY/MAYES
Local storm report, Apr 14, 2:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
243 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     FLOOD            RED OAK                 41.01N 95.22W
04/14/2012                   MONTGOMERY         IA   LAW ENFORCEMENT

            SOME STREET FLOODING IN RED OAK.

&&

PEARSON
Local storm report, Apr 14, 2:46 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HEAVY RAIN       RED OAK                 41.01N 95.22W
04/14/2012  M2.25 INCH       MONTGOMERY         IA   FIRE DEPT/RESCUE

            QUITE A BIT OF STREET FLOODING IN RED OAK FROM 40 MINUTES
            OF VERY HEAVY RAIN.

&&

LANDSVORK
Special weather statement, Apr 14, 3:00 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
300 PM CDT SAT APR 14 2012

NEZ078-088-142030-
JEFFERSON NE-SALINE NE-
300 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SALINE COUNTIES
UNTIL 330 PM CDT...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ALEXANDRIA...OR 33 MILES WEST
OF BEATRICE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRETE...WILBER...DE WITT...PLYMOUTH...WESTERN...DAYKIN...TOBIAS
AND SWANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4018 9738 4021 9736 4059 9737 4062 9736
      4064 9691 4027 9692 4016 9737
TIME...MOT...LOC 1956Z 234DEG 35KT 4026 9739

MAYES
Local storm report, Apr 14, 3:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
302 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 SW GRANT              41.12N 95.01W
04/14/2012  E1.00 INCH       MONTGOMERY         IA   PUBLIC

&&

LANDSVORK
Local storm report, Apr 14, 3:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
326 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     DAYKIN                  40.32N 97.30W
04/14/2012                   JEFFERSON          NE   TRAINED SPOTTER

            24 INCH DIAMETER TREES BLOWN DOWN...SOME ONTO HOMES.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:47 AM CDTSpecial Weather StatementOAXGage, Jefferson, Saline58 min
Apr 14, 10:50 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline25 min
Apr 14, 11:15 AM CDTSpecial Weather StatementOAXGage30 min
Apr 14, 11:49 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone26 min
Apr 14, 12:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce37 min
Apr 14, 12:39 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce36 min
Apr 14, 1:08 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne37 min
Apr 14, 1:43 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Thurston, Wayne32 min
Apr 14, 1:45 PM CDTFlash Flood WarningOAXCass60 min
Apr 14, 1:53 PM CDTFlash Flood WarningOAXMadison, Pierce, Stanton, Wayne2 hr
Apr 14, 2:01 PM CDTFlash Flood WarningOAXCuming, Stanton, Thurston, Wayne119 min
Apr 14, 2:16 PM CDTSpecial Weather StatementOAXCuming, Thurston44 min
Apr 14, 2:20 PM CDTSpecial Weather StatementOAXJefferson25 min
Apr 14, 3:00 PM CDTSpecial Weather StatementOAXSaline30 min
Apr 14, 3:09 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline51 min
Apr 14, 3:53 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson22 min
Apr 14, 4:00 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Saline3 hr
Apr 14, 4:00 PM CDTSevere Thunderstorm WarningOAXNemaha30 min
Apr 14, 4:17 PM CDTAreal Flood AdvisoryOAXButler3 hr
Apr 14, 4:26 PM CDTSpecial Weather StatementOAXGage, Johnson, Otoe34 min
Apr 14, 4:30 PM CDTFlash Flood WarningOAXLancaster3 hr
Apr 14, 4:43 PM CDTAreal Flood AdvisoryOAXCass, Gage, Johnson, Lancaster, Otoe2 hr
Apr 14, 4:46 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Otoe2 hr
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe27 min
Apr 14, 5:11 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe34 min
Apr 14, 5:14 PM CDTTornado WarningOAXNemaha, Otoe31 min
Apr 14, 5:24 PM CDTTornado WarningOAXOtoe24 min
Apr 14, 5:35 PM CDTSevere Thunderstorm WarningOAXCass25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.